The method of upper and lower solutions for Caratheodory n-th order differential inclusions
MetadataShow full metadata
In this paper, we prove an existence theorem for n-th order differential inclusions under Caratheodory conditions. The existence of extremal solutions is also obtained under certain monotonicity condition of the multi-function.
CitationDhage, B. C., Holambe, T. L., & Ntouyas, S. K. (2004). The method of upper and lower solutions for Caratheodory n-th order differential inclusions. Electronic Journal of Differential Equations, 2004(8), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.